# SDR AALA202209205331

- Difficulty date: September 18, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 66,453 hours, 26,676 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AT FL320 FORWARD LAVATORY SMOKE WARNING ECAM ALERT FOR 3 SECONDS. MASTER WARNING LIGHT DEPRESSED AND ALERT CLEARED ITSELF. FLIGHT ATTENDANT CONFIRMED NO SMOKE. MAINTENANCE PERFORMED AN OPERATIONAL CHECK OF THE LAVATORY A SMOKE DETECTOR WITH NO FAULTS NOTED PER AMM 26-12-00.
